SUFFICIENCY AND COMPLETENESS FOR THE ONE-WAY REPEATED MEASUREMENTS MODEL

Full Article - PDF

Published: 2017-04-27

Page: 11-18


ABDUL-HUSSEIN SABER AL-MOUEL

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq.

HASSAN RAHEEM SHOWEL AL-SHMAILAWI *

Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we consider the one-way repeated measurements model, (one-way RMM), which has only one within units factor and one between units factor incorporating univariate random effects as well as the experimental error term, we transform the problem by an orthogonal matrix, also introduce a joint distribution, and through this we prove the estimators are complete sufficient statistic, and find the minimum variance unbiased estimators of

Keywords: One-way RMM, orthogonal matrix, a complete sufficient statistic, minimum variance unbiased estimators


How to Cite

AL-MOUEL, A.-H. S., & AL-SHMAILAWI, H. R. S. (2017). SUFFICIENCY AND COMPLETENESS FOR THE ONE-WAY REPEATED MEASUREMENTS MODEL. Asian Journal of Mathematics and Computer Research, 18(1), 11–18. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/987

Downloads

Download data is not yet available.